MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Model Number 2112532
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 8: 'cores' found after compounding, during final inspections.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as event eight of b.Braun medical inc.Internal report number (b)(4).Two (2) compounded bags were received for evaluation.When the compounded solution was filtered, blackish particles were found in both bags.The particles from one bag were too small to analyze under ft-ir analysis, however there was a particle in the other bag that was large enough to analyze with ft-ir analysis.The analysis concluded that the particle was compatible with a nylon material.This type of material is not used in any of the components of the bag.There were no product deviations, and the particle could not be attributed to the production process.Since the bag had been filled, it is possible that the contamination occurred during the filling process.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
41037
IT  41037
MDR Report Key8666476
Report Number9681240-2019-00041
Device Sequence Number2309260
Product Code KPE
UDI-Device Identifier04046964539220
UDI-Public(01)04046964539220
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number2112532
Device Catalogue Number2112532
Device Lot Number18G25
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1